You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1980-1981/38/4
On the distribution of the values of Riemann's Zeta-function
Download
PDF
- On the distribution of the values of Riemann's Zeta-function
Article
Original scientific text
Title
On the distribution of the values of Riemann's Zeta-function
Authors
A. Good
1
Affiliations
Princeton, N.J., USA
Acta Arithmetica
1980-1981/38/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
347-388
Main language of publication
English
Published
1981
Exact and natural sciences
mathematics